Articles written in Proceedings – Mathematical Sciences
Volume 119 Issue 1 February 2009 pp 1-7
On an Extension of a Combinatorial Identity
Using Frobenius partitions we extend the main results of . This leads to an infinite family of 4-way combinatorial identities. In some particular cases we get even 5-way combinatorial identities which give us four new combinatorial versions of Göllnitz–Gordon identities.
Volume 133, 2023
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode